# SDR SWAA2021072987917

- Difficulty date: May 30, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER R/H AFT SPAR FITTING I/B BOLT SHOWING STRESS CORROSION. / RECEIVED NEW SERVICABLE VERTICAL STABILIZER R/H AFT SPAR FITTING I/B BOLT P/N 170A1611-4 TO BE INSTALLED ON CUSTOMER CARD J753-480-00-00
